# SDR QXEA2013061801099

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 29,231 hours, 30,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR IN THE AFT PART OF THE CABIN (ROW 18 AND BACK).   NO ODORS OR EVIDENCE FOUND, ACFT OK FOR CONTINUED SERVICE.
